# SDR SWIA971522

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Engine: Pwa PW118B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST CABIN PRESSURIZATION AT APPROXIMATELY 16,000 FT, DEPRESSURIZED TO 10,000.  CABIN WOULD NOT PRESSURIZE IN EITHER AUTO OR MANUAL MODE.  RETURNED TO SLC.  REMOVED AND REPLACED CARGO DOOR SEAL IAW MM 52-30-00.  PRESSURIZED AIRCRAFT TO 3 PSID.  LEAK AND OPS CHECKS GOOD.
